# SDR 0203369609

- Difficulty date: October 1, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 69,618 hours, 61,751 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMBOUT, THE APU FIRE WARNING LIGHT ILLUMINATED.  CREW PERFORMED COM PROCEDURES AND DISCHARGED THE FIRE EXTINGUISHING AGENT FROM THE NR 1 FIRE BOTTLE.  FLIGHT RETURNED TO A NORMAL LANDING AT MSP.  MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  THE APU FIRE DETECTION SYSTEM WAS SHORTING.  REPLACED THE APU FIRE DETECTION SYSTEM AND THE NR 1 FIRE BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
